MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 4 FR X 8 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 4 FR X 8 CM; CATHETER PERCUTANEOUS
Catalog Number CS-15402-E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "(b)(6) 2025, the catheter was found leak during use on the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).One video was provided showing the customer flushing the proximal lumen of the catheter.Fluid is observed entering the extension line and passing through the catheter tip.No obvious leaking was observed.Visual analysis revealed that sutures were present along the catheter body, which is against the ifu.The customer also returned one, 2-lumen cvc and two luer slip syringes.Signs of use were observed on the catheter body.Initial analysis revealed that sutures were present on the suture wings; however, they were also wrapped around and tied to the catheter body, which is against the ifu.Further visual and functional analysis revealed a hole on the catheter body.Microscopic examination revealed that the edges of the hole were smooth and uniform.Slight deformation was observed at the location of the hole.The hole on the catheter body measured 40mm from the juncture hub.The catheter body total length measured 3 9/16", which is within the specification limits of 3 5/16"-3 11/16" per the catheter product drawing.The catheter body outer diameter measured 0.056", which is within the specification limits of 0.054"-0.058" per the catheter extrusion product drawing.A lab inventory syringe filled with water was attached to both extension lines and flushed.When flushing the proximal line, water was observed exiting the hole on the catheter body.No leaks were observed when flushing the distal line.Performed per ifu statement, "flush lumen(s) to completely clear blood from catheter".A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the report of a leaking catheter was confirmed through investigation of the returned sample.Visual analysis revealed a hole on the catheter body.It was also noted that sutures were wrapped and tied along the catheter body , which is against the ifu.Despite the damage, the sample met all relevant dimensional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report and the sample received, it was determined that use error likely caused or contributed to this event.A customer in-service request is being initiated to further educate the customer on the proper use of this device.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "11 nov 2025, the catheter was found leak during use on the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 2-LUMEN 4 FR X 8 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23704989
Report Number3006425876-2025-01121
Device Sequence Number18821542
Product Code DQY
UDI-Device Identifier10801902099645
UDI-Public(01)10801902099645(11)240906(17)290831(10)71F24H1350(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-15402-E
Device Lot Number71F24H1350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown